Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Inequalities for the trace function

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Marshall, A. W. andOlkin, I.,Inequalities: Theory of majorization and its applications. Academic Press, New York-London-Toronto, Ont., 1979.

Download references

Author information

Additional information

Dedicated to Professor János Aczél on his 60th birthday

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Marshall, A.W., Olkin, I. Inequalities for the trace function. Aeq. Math. 29, 36–39 (1985). https://doi.org/10.1007/BF02189811

Download citation

AMS (1980) subject classification

  • Primary 15A42
  • 15A18